# SDR C2XA11CL072

- Difficulty date: March 17, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N11536
- Make and model: Emb EMB-145LR
- Aircraft serial: 145520
- Aircraft time: 22,682 hours, 17,334 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD FLT 6144 THE CREW REPORTED A BURNING SMELL IN THE COCKPIT AND FORWARD CABIN ON TAXI IN.  MAINTENANCE INSPECTED AND COULD NOT DUPLICATE ANY BURNING SMELL. OPERATIONAL CHECKS WERE GOOD IAW 21-20-00-810-801-1.  THE SMELL WAS ALSO NOTED ON FLIGHT 5910.  MAINTENANCE COULD NOT DUPLICATE ANY BURNING SMELL.
